| Catalog Number |
3910-600-060 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the tip of the anchor broke during the procedure and pieces remained in the patient.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: the customer reported that : "during procedure, the tip of the anchor gave way." the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) hard bone, 2) use of excessive force, 3) incorrect angle of attack (too steep/shallow), 4) no pilot hole prepared in the event of hard bone, or 5) incorrect instrumentation used to prepare pilot hole.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.